# SDR NWAA093776306

- Difficulty date: November 1, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 85,957 hours, 10,776 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED EMERGENCY ESCAPE PATH LIGHTS 'B' ZONE INOPERATIVE.  MAINTENANCE REPAIRED WIRE AT SEAT 10 A/B JUST FORWARD OF LENS.  EMERGENCY ESCAPE PATH LIGHTS CHECKED NORMAL.
